# SDR SWIA2025112400019

- Difficulty date: November 19, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N269SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000727
- Aircraft time: 16,686 hours, 13,578 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Condition: Dented
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINGLET AFT DENT ABOVE RIB 9 MEASURING APPROXIMATELY 7.0" LONG 2.5" WIDE AND .070 DEEP.CREATED FROM FORWARD DISCREPANCY.  REPAIRED RIGHT WINGLET ABOVE RIB 9 IAW ETD 2025-170-932587 REV. A,
